Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Skin is hot all the time, blood test normal. Could it be stress?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
skin is hot all the time for weeks at a time. 47 years old male, and all my blood test are normal. Doctor do not know why. Could be stress

Posted Fri, 20 Apr 2012 in Skin Hair and Nails
Answered by Dr. Hema Yadav 3 hours later
Thanks for posting your query.
The thermoregulation of skin is closely related to the blood supply,neuro hormonal and water and electrolyte balance of our body.
The most simplest tip to try before anything else is to maintain the hydration of your body nicu drinking 8_10 glasses of water daily.sometimes if we do not have adequate water our body cannot sweat adequately to cool off the heat generated by metabolism.
A feeling of hot flashes or constant hot sensation of skin can very well be one of the many manifestations of anxiety .There are yet no answers as for why it should subside and trigger on it's own but controlling your anxiety attacks and blood pressure might prove helpful.
Since you have mentioned that your all blood tests are normal, I assume you have been checked for thyroid imbalance which can be a common cause of hot skin.
Lastly some medications and alcohol can cause sideeffects of hot flushes too.
Very rarely a malignancy like carcinoid syndrome can cause hot skin and hot flushes but its
unlikely in your case due to absence of other symptoms like diarrhoea, abdominal discomfort and normal examination and blood tests
So please try to avoid stress, drink plenty of water, if feasible exercise daily for half an hour.
If problem persists do consult an endocrinologist for further work up and diagnosis.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor